# SDR ABXA080042

- Difficulty date: January 7, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 48,855 hours, 38,035 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 276
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

COMPLY WITH REA B653-56867-MR FOR FORWARD FUSELAGE, STA 276, STRINGER 26 RIGHT SKIN REPAIR.  REPAIRED FUSELAGE SKIN IAW B767 SRM 53-00-01, FIGURE 201, REPAIR 12 AND REA B653-56867-MR.
